MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS NEO; OXIMETER

MASIMO - 40 PARKER LNCS NEO; OXIMETER
Model Number 2329-9
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the oximetry sensor presented intermittent reading.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.Visual inspection upon receiving revealed no external damage.The sensor failed continuity tests, due to a broken solder joint on the red conductor at the emitter solder joint assembly.The sensor functioned intermittently.The sensor was able to obtain spo2 and pulse rate values when the intermittent connection was held in normal operation.When the intermittent connection was held in normal operation and then manipulated to "open" non-functional condition the device went into alarm condition (audibly and visually alarmed) and ¿replace sensor¿ error message was displayed.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6) initial reporter phone # is entered as (b)(6) to meet the maximum allowable characters.Initial reporter phone # is (b)(6).Corrected data: model # was updated from 2329 to 2329-9.

Brand Name
LNCS NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8341950
Report Number2031172-2019-00082
Device Sequence Number16701690
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public10843997000922
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Model Number2329-9
Device Catalogue Number2329
Device Lot Number18FCL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1